# SDR SWAA2023090583272

- Difficulty date: July 27, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS540 BETWEEN BL0 TO LBL24.75 AT PASSENGER CABIN 2023-469920<[01] REPLACED STIFFENER ASSY LOCATED BS540 BETWEEN BL0 TO LBL24.75 AT PASSENGER CABIN IAW B737-700 #DWG: 143A0060 SHEET: 36 REV:ASEE INDIVIDUAL SIGNOFF BELOW.;[02] COMPLETE TASK CERTIFIED RII
